Fulltext

ON SOME SEPARATION AXIOMS OF SUPRATOPOLOGICAL SPACES

Taha H. Jassim

Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة
ISSN: 18131662 Year: 2008 Volume: 13 Issue: 2 Pages: 59-62
Publisher: Tikrit University جامعة تكريت

Abstract

In this paper , we introduce a some new separation axioms supra- -space , supra- -space and supra- -space ( - , - , - for short), and study the supra-hereditary ( -hereditary for short) and supratopological property ( -topological property for short) on them.